# SDR 08FDEA01362

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65196046
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB IS CORRODED/MISDRILLED, BS 1130-1177, RBL 16-64, WL 208.  REMOVED CORRODED/MISDRILLED RT SHEAR WEB.  RECEIVED NEW SHEAR WEB, DRILLED AND INSTALLED.  REFERENCE SRM 51-30-2/PAGE NR 2 CLASSIFIED AS A MAJOR REPAIR.
